# SDR AALA20101003DFW01

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 49,433 hours, 16,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 18 EMERGENCY LIGHT INOPERATIVE.  REPLACED PINS AT SIDEWALL.  OPS CHECKS NORMAL.
